# SDR CNMA2017070001

- Difficulty date: July 17, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N819AX
- Make and model: Boeing 777-2U8
- Aircraft serial: 33681
- Aircraft time: 44,089 hours, 7,168 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sleeve
- Condition: Damaged
- Location: Heat Exchanger
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED LEAK L FOLLOWED BY BLEED LOSS WING L.  REMOVED AND REPLACED THE SLEEVE AT HEAT EXCHANGER PRIMARY CHECK VALVE IAW AMM 21-52.   OPS CHECKED GOOD.   LT PACK SYSTEM NO DEFECTS NOTED
